Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 210, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 8, 2009, 9:15 PM MDT for Logan County, Colorado. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2009, 9:15 PM MDT (03:15 UTC)
- Expired
- Aug 8, 2009, 9:45 PM MDT
- In force
- 30 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Logan County, CO
The radar
The Cheyenne radar (KCYS), 153 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 9:25 PM MDT | HAIL 1.75 | 2 N Peetz, CO | |
| Aug 8, 9:30 PM MDT | HAIL 1 | Nnw Peetz, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 7:29 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 3551 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBOU 090315
SVRBOU
COC075-090345-
/O.NEW.KBOU.SV.W.0210.090809T0315Z-090809T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
915 PM MDT SAT AUG 8 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LOGAN COUNTY IN NORTHEAST COLORADO
* UNTIL 945 PM MDT
* AT 914 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES WEST OF PEETZ...OR 24 MILES NORTH OF STERLING...
MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEETZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
THIS STORM HAS PRODUCED QUARTER SIZE HAIL WEST OF PEETZ.
&&
LAT...LON 4100 10280 4087 10325 4100 10333 4100 10296
4101 10295 4100 10284
TIME...MOT...LOC 0314Z 246DEG 30KT 4098 10320
$$2 follow-up statements
000
WWUS55 KBOU 090328
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
928 PM MDT SAT AUG 8 2009
COC075-090345-
/O.CON.KBOU.SV.W.0210.000000T0000Z-090809T0345Z/
LOGAN CO-
928 PM MDT SAT AUG 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR NORTH CENTRAL LOGAN COUNTY...
AT 925 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
THIS STORM WAS LOCATED 4 MILES NORTH OF PEETZ...OR 27 MILES NORTH OF
STERLING...MOVING NORTHEAST AT 35 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEETZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS UP TO AROUND 40 MPH WERE REPORTED 1 MILE NORTHWEST OF PEETZ
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND
STAY AWAY FROM WINDOWS
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 4100 10280 4093 10313 4100 10320 4100 10296
4101 10295 4100 10284
TIME...MOT...LOC 0327Z 246DEG 32KT 4103 10306
$$000
WWUS55 KBOU 090343
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
943 PM MDT SAT AUG 8 2009
COC075-090352-
/O.EXP.KBOU.SV.W.0210.000000T0000Z-090809T0345Z/
LOGAN CO-
943 PM MDT SAT AUG 8 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LOGAN COUNTY
WILL EXPIRE AT 945 PM MDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.
IT PRODUCED HAIL UP TO GOLFBALL SIZE IN AND AROUND PEETZ AS IT
PASSED THROUGH THAT AREA.
LAT...LON 4100 10280 4093 10313 4100 10320 4100 10296
4101 10295 4100 10284
TIME...MOT...LOC 0342Z 246DEG 32KT 4108 10290
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:50 PM MDT, 6 hours 25 minutes earlier.
Area forecast discussion, Aug 8, 2:50 PM MDT, 6 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 250 PM MDT SAT AUG 8 2009 .SHORT TERM...SURFACE COLD FRONT MOVED SOUTHWARD ACROSS THE PLAINS EARLY THIS AM AS LOW LVL MOISTURE WAS REPLENISHED AS DEWPOINTS CLIMBED BACK INTO THE UPPER 40S AND 50S. SOME OF THE MOISTURE HAS MIXED OUT AGAIN...ESP SOUTH OF DENVER WITH DEWPOINTS BACK INTO THE UPPER 30S. AFTER A BONE DRY AIRMASS TO START THE DAY...PW VALUES ARE BACK ON THE RISE...WITH READINGS NOW BACK UP AROUND 6/10 OF AN INCH OVER THE NRN FRONT RANGE. MODELS INDICATE THIS WILL APPROACH AN INCH AGAIN BY THIS EVENING. WATER VAPOR IMAGERY SHOWING A DECENT UPPER LEVEL WAVE ACROSS SOUTH CENTRAL UTAH...WHICH WILL ALSO SWING ACROSS NRN CO THIS EVENING PROVIDING MODEST ASCENT ACROSS THE AREA ALONG WITH A 90KT JET ORIENTED SW-NE ACROSS WESTERN COLORADO. FORECAST SOUNDINGS SHOW CAPES OF 800-1500J/KG ACROSS THE PLAINS THIS EVENING. AS THE LOW LVL FLOW SHIFTS SOUTHEAST THIS AFTN...BOTH NAM/RUC INDICATE SOME CONVERGENCE AS INITIAL OUTFLOW FROM THE FOOTHILLS MEETS THE SERLY FLOW AND MAY SPARK SOME STORMS FROM DENVER AND EXTENDING NORTHEAST INTO THE PLAINS. GIVEN ABOVE INGREDIENTS...A FEW SEVERE STORMS POSSIBLE WITH THE BIGGEST THREAT OF LARGE HAIL AND DAMAGING WINDS. SOME STRATUS/FOG ALSO POSSIBLE LATER TNT/SUN AM AS LOW LVL MSTR WILL CONTINUE TO INCREASE FOLLOWING EVENING CONVECTION AND UPPER SUPPORT SHOULD KEEP SOME STORMS GOING PAST MIDNIGHT. THERE IS SOME INITIAL SUBSIDENCE SUN AM BEFORE NEXT WAVE MOVES IN WITH SOME WEAK ASCENT BY LATE IN THE DAY. AS MOISTURE REMAINS IN PLACE...ANOTHER ROUND OF LATE DAY STORMS LOOKS POSSIBLE...AGAIN SOME MAY BE SEVERE WITH SFC BASED CAPES OVER 1000J/KG AND CONTINUED STRONG SW MID-UPR LVL FLOW. .LONG TERM...A SLOW MOVING UPPER LEVEL DISTURBANCE WILL PASS TO THE NORTHEAST SUNDAY EVENING. ALTHOUGH THE MID AND UPPER LEVELS WILL BE DRY THERE WILL STILL BE SUFFICIENT BOUNDARY LAYER MSTR FOR MORE TSTMS THROUGH SUNDAY EVENING. THERE MAY STILL BE SOME LINGERING UPPER LEVEL SUPPORT AS WELL WITH AN EXITING JET. LATE SUNDAY NIGHT INTO MONDAY MORNING...THERE WILL BE A SHORT WAVE RIDGE PLACE MONDAY MORNING WITH A WESTERLY FLOW ALOFT OVER THE CWFA. A DISTURBANCE EMBEDDED IN THE FLOW ALOFT IS PROGGED TO MOVE ACRS NRN CO IN THE 18Z-00Z TIME FRAME. FCST CAPES VERY FVBL FOR ANOTHER ROUND OF LATE AFTN AND EVENING THUNDERSTORMS WITH VALUES IN THE 1100-1700 J/KG RANGE. PRECIPITABLE WATER STILL AROUND .80 INCHES WITH STORM MOTIONS LESS THAN 10 KTS...SO THE THREAT OF TSTMS PRODUCING HEAVY RAIN WILL RMN IN THE PICTURE AS WELL. MID LEVEL SHUD RMN RELATIVELY COOL SO NO CAP TO HINDER AFTN/EVNG CONVECTION. THE LOWER LEVELS ARE PROGGED DRY OUT THROUGH THE REST OF THE WEEK. THE UPPER RIDGE WILL REBUILD OVER THE DESERT SOUTHWEST WITH WARMER AND APPARENTLY DRIER CONDITIONS RETURNING. WL KEEP ISOLD POPS IN THE GRIDS IN AFTN/EVNG EACH DAY TO ACCOUNT FOR ANY SUBTROPICAL MSTR TRAPPED UNDER THE RIDGE. && .AVIATION...SFC WINDS WILL CONTINUE FROM THE SOUTHEAST THIS AFTN WITH THUNDERSTORM COVERAGE MAINLY FROM 23-04Z WITH SOME ILS APPROACHES. SOME STRATUS/FO0G ALSO POSSIBLE LATER TNT/EARLY SUNDAY WITH IFR/MVFR CIGS/VSBYS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. ENTREKIN/COOPER
Hazardous weather outlook, Aug 8, 10:47 AM MDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1047 AM MDT SAT AUG 08 2009 COZ030>051-091200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1047 AM MDT SAT AUG 08 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE FRONT RANGE FOOTHILLS...PALMER DIVIDE AND ADJACENT PLAINS LATER THIS AFTERNOON...THEN SPREAD ACROSS THE REST OF NORTHEAST COLORADO THIS EVENING. THE STORMS WILL BECOME MORE NUMEROUS THIS EVENING...WHILE A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A COLD FRONT MOVED SOUTHWARD ACROSS NORTHEAST COLORADO THIS MORNING WHICH HELPED TO REPLENISH LOW LEVEL MOISTURE LEVELS ACROSS THE PLAINS. AN UPPER LEVEL DISTURBANCE WILL ALSO MOVE ACROSS THE REGION THIS EVENING WHICH WILL ENHANCE THUNDERSTORM DEVELOPMENT. WEST OF THE CONTINENTAL DIVIDE...THE AIRMASS IS MUCH DRIER...WITH ONLY ISOLATED STORMS THIS EVENING WITH GUSTY WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MOISTURE LINGERING OVER NORTHEAST COLORADO ON SUNDAY AFTERNOON WILL COMBINE WITH DAYTIME HEATING...AND A WEAK UPPER LEVEL DISTURBANCE MOVING OVER THE STATE...TO PRODUCE SOME STRONG THUNDERSTORMS ON THE PLAINS IN THE AFTERNOON AND EARLY EVENING. THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL AND GUSTY WINDS...BUT MAY ALSO BE SLOW MOVING AND CAPABLE OF PRODUCING HEAVY RAINFALL. WARM TEMPERATURES AND A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED TO CONTINUE THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE FRONT RANGE AND PLAINS AFTER 4 PM. ENTREKIN/COOPER
In the hours before
Special weather statement, Aug 8, 6:34 PM MDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 634 PM MDT SAT AUG 8 2009 COZ038-042-043-090100- NORTHEAST WELD COUNTY CO-CENTRAL AND SOUTH WELD COUNTY CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- 634 PM MDT SAT AUG 8 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EXTREME EAST CENTRAL LARIMER COUNTY WEST CENTRAL WELD COUNTY AT 635 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH. THIS STORM WAS LOCATED NEAR SEVERANCE...OR 10 MILES NORTHWEST OF GREELEY...MOVING NORTHEAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WINDSOR... SEVERANCE...PIERCE...NUNN AND AULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. && LAT...LON 4075 10475 4059 10455 4044 10491 4054 10498 TIME...MOT...LOC 0035Z 226DEG 14KT 4051 10487
Special weather statement, Aug 8, 7:09 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 709 PM MDT SAT AUG 8 2009 COZ038-043-090145- CENTRAL AND SOUTH WELD COUNTY CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- 709 PM MDT SAT AUG 8 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LARIMER COUNTY WEST CENTRAL WELD COUNTY AT 709 PM MDT...AMATEUR RADIO WEATHER SPOTTERS REPORTED A THUNDERSTORM PRODUCING MARBLE SIZE HAIL. THIS STORM WAS LOCATED NEAR LOVELAND...OR 10 MILES SOUTH OF FORT COLLINS...MOVING NORTHEAST AT 25 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WINDSOR... TIMNATH...SEVERANCE...LOVELAND...EATON AND SOUTHEASTERN FORT COLLINS. HEAVY RAIN FROM THE STORM WILL ALSO CAUSE SOME MINOR FLOODING. LAT...LON 4069 10488 4052 10468 4037 10507 4046 10516 TIME...MOT...LOC 0109Z 229DEG 21KT 4042 10507
Special weather statement, Aug 8, 7:11 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 711 PM MDT SAT AUG 8 2009 COZ038-042-043-090145- NORTHEAST WELD COUNTY CO-CENTRAL AND SOUTH WELD COUNTY CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- 711 PM MDT SAT AUG 8 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WELD COUNTY AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF AULT...OR 9 MILES NORTH OF GREELEY... MOVING NORTHEAST AT 25 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SEVERANCE... PURCELL...PIERCE...LUCERNE...EATON...AULT AND NORTHERN GREELEY. HEAVY RAIN FROM THE STORM WILL ALSO CAUSE SOME MINOR FLOODING. LAT...LON 4082 10458 4065 10439 4042 10479 4055 10494 TIME...MOT...LOC 0111Z 229DEG 21KT 4055 10477
Special weather statement, Aug 8, 7:35 PM MDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 735 PM MDT SAT AUG 8 2009 COZ038-042-090200- NORTHEAST WELD COUNTY CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- 735 PM MDT SAT AUG 8 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WELD COUNTY AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF GROVER...OR 29 MILES NORTHEAST OF GREELEY...MOVING NORTHEAST AT 25 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO GROVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR PARTS OF NORTHEAST COLORADO. WATCH FOR HEAVY RAINS AND MINOR FLOODING. && LAT...LON 4097 10410 4077 10396 4063 10440 4077 10449 TIME...MOT...LOC 0135Z 241DEG 22KT 4073 10437
Local storm report, Aug 8, 8:08 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
808 PM MDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL E SEVERANCE 40.52N 104.85W
08/08/2009 M0.75 INCH WELD CO PUBLIC
0804 PM HAIL 4 NNE KEOTA 40.76N 104.05W
08/08/2009 M1.75 INCH WELD CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Aug 8, 8:43 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
843 PM MDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL LONGMONT 40.17N 105.11W
08/08/2009 M0.75 INCH BOULDER CO PUBLIC
&&
BLOUISThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:24 PM MDT | Special Weather Statement | BOU | Larimer | 36 min |
| Aug 8, 6:34 PM MDT | Special Weather Statement | BOU | Weld | 26 min |
| Aug 8, 6:58 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 2 hr |
| Aug 8, 7:09 PM MDT | Special Weather Statement | BOU | Weld | 36 min |
| Aug 8, 7:11 PM MDT | Special Weather Statement | BOU | Weld | 34 min |
| Aug 8, 7:35 PM MDT | Special Weather Statement | BOU | Weld | 25 min |
| Aug 8, 7:39 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 36 min |
| Aug 8, 8:10 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 35 min |
| Aug 8, 8:45 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 45 min |
| Aug 8, 8:49 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 26 min |
| Aug 8, 9:48 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 42 min |
| Aug 8, 10:27 PM MDT | Tornado Warning | BOU | Morgan | 48 min |
| Aug 8, 10:52 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 38 min |
| Aug 8, 10:57 PM MDT | Tornado Warning | BOU | Logan, Washington | 48 min |
| Aug 8, 11:14 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Aug 8, 11:17 PM MDT | Areal Flood Advisory | BOU | Weld | 88 min |
| Aug 8, 11:47 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Aug 9, 12:01 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 29 min |
| Aug 9, 12:05 AM MDT | Severe Thunderstorm Warning | BOU | Logan | 25 min |
| Aug 9, 1:33 AM MDT | Areal Flood Advisory | BOU | Morgan | 87 min |
| Aug 9, 2:29 AM MDT | Flash Flood Warning | BOU | Weld | 91 min |
| Aug 9, 4:50 PM MDT | Special Weather Statement | BOU | Logan | 25 min |
| Aug 9, 5:30 PM MDT | Special Weather Statement | BOU | Logan | 30 min |
| Aug 9, 5:39 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 51 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.